User: Guest  Login
Document type:
journal article 
Author(s):
Bogan, R; Zimmermann, T; Zilker, T; Eyer, F; Thiermann, H 
Title:
Plasma level of atropine after accidental ingestion of Atropa belladonna. 
Abstract:
BACKGROUND: Ingestion of toxic plant constituents still poses a challenge in clinical management. The amount of berries ingested is often unclear and in the case of Atropa belladonna may affect clinical outcome. Plasma levels of atropine may thus be useful in confirming the cause of intoxication. CASE REPORT: A 48-year-old man had ingested three handfuls of Atropa belladonna. Within 6 h he experienced phases of disorientation, aggressiveness, and tachycardia. He was initially treated with diazep...    »
 
Journal title abbreviation:
Clin Toxicol (Phila) 
Year:
2009 
Journal volume:
47 
Journal issue:
Pages contribution:
602-4 
Language:
eng 
Print-ISSN:
1556-3650 
TUM Institution:
Toxikologische Abteilung